MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX? COLONIC; STENT, COLONIC, METALIC, EXPANDABLE

BOSTON SCIENTIFIC CORPORATION WALLFLEX? COLONIC; STENT, COLONIC, METALIC, EXPANDABLE
Model Number M00565060
Medical Device Problem Codes Positioning Failure (1158); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block e1: initial reporter facility name: (b)(6); reported here as this exceeded character limit for the designated field.Block h6: imdrf device code a150101 captures the reportable event of stent failure to expand.
 
Event or Problem Description
It was reported to boston scientific corporation that a wallflex enteral colonic stent was to be implanted in the sigmoid colon to treat a malignant stenosis during an endoscopic intestinal stent implantation procedure performed on (b)(6) 2025.The patient's anatomy was severely tortuous.During the procedure, the stent did not expand properly and was removed using a snare.The procedure was completed using another of the same device.There was no patient complications reported due to this event and the patient condition following the procedure was reported to be stable.
 
Event or Problem Description
It was reported to boston scientific corporation that a wallflex enteral colonic stent was to be implanted in the sigmoid colon to treat a malignant stenosis during an endoscopic intestinal stent implantation procedure performed on (b)(6) 2025.The patient's anatomy was severely tortuous.During the procedure, the stent did not expand properly and was removed using a snare.The procedure was completed using another of the same device.There was no patient complications reported due to this event and the patient condition following the procedure was reported to be stable.***additional information received on january 14, 2026*** it was reported that the stent did not deploy and was removed without using a snare.
 
Additional Manufacturer Narrative
Blocks b1, b2, b5, h1 and h6 (device codes) were updated with the additional information received on january 14, 2026.Block e1: initial reporter facility name: union hospital affiliated to fujian medical university; reported here as this exceeded character limit for the designated field.Block h6: imdrf device code a150101 captures the reportable event of stent failure to expand.

Brand Name
WALLFLEX? COLONIC
Common Device Name
STENT, COLONIC, METALIC, EXPANDABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23996636
Report Number3005099803-2026-00111
Device Sequence Number18772592
Product Code MQR
UDI-Device Identifier08714729456537
UDI-Public(01)08714729456537(17)260905(10)34782092
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K061877
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/05/2026
Device Model NumberM00565060
Device Catalogue NumberM00565060
Device Lot Number0034782092
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date02/03/2026
Date Device Manufactured09/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexMale
Patient Weight56 KG